# SDR DXTA200702458

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 862 hours, 815 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOP ON LANDING IN SDF (HARD PEDALS AND WHEEL BRAKES LOCKING).   RAN & TAXIED AIRCRAFT TO PERFORM OPERATIONAL CHECK AND TO VERIFY SQUAWK. COULD NOT DUPLICATE SQUAWK AFTER SEVERAL ATTEMPTS W/ SWITCH IN EACH POSITION. SYSTEM OPERATES NORMALLY. PERFORMED WORK IAW THE HAWKER 400XP MM CH 32-40.
